abstract 20


20
Stability and square integrability of solutions of nonlinear fourth order differential equations
Moussadek Remili, Mebrouk Rahmane

The aim of the present paper is to establish a new result, which guarantees the asymptotic stability of zero solution and square integrability of solutions and their derivatives to nonlinear differential equations of fourth order.

Keywords: Lyapunov functional, differential equations of fourth order, uniform asymptotic stability, square integrability

Cite this paper:
Remili M., Rahmane M., Stability and square integrability of solutions of nonlinear fourth order differential equations.
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 4, No. 1, Jan-Jun, pp.21-37, 2016